| Model Number |
UM-S20-17S |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the most probable cause of the complaint is d02 - cause traced to component failure expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the ultrasonic probe exhibited a cut mark on probe¿s cable unit, and internal oil was leaked out.There were no reports of patient involvement.